Dynamic Cournot duopoly games with nonlinear demand function

مقال فى مجلة
Askar, Sameh . 2015
نوع عمل المنشور
Research Paper
Applied Mathematics and Computation
رقم المجلد
Volume 259
Pages 427–437
تاريخ المؤتمر
ملخص المنشورات

ABSTRACT : In this paper, dynamic duopolistic Cournot models are investigated with discrete time scales under the assumption of unknown inverse demand function and linear cost. With this motivation, we consider different types of models: bounded rational duopoly, Puu's duopoly, bounded rational duopoly with delay, and bounded rational multi-team model. In these models, the firms use two important adjustment mechanism, the bounded rationality and Puu's approach, to update their quantity in each period. The locally asymptotic stability of the fixed point of each model is investigated and complex dynamic characteristics including period doubling bifurcation, strang attractors and chaotic phenomena are also discussed. Numerical simulations are carried out to show such complex behavior of the four models and to point out the impact of the models' parameters on the stability of the fixed points.